# SDR 2016FA0000589

- Difficulty date: December 2, 2016
- Submitted: December 3, 2016
- Operation: General aviation
- Aircraft: N501GT
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10768
- Aircraft time: 1,776 hours
- Engine: Lyc IO540AE1A5
- Engine time: 1,776 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: C2362
- Condition: Separated
- Location: Fan Scroll
- Part time: 1,776 hours
- Component: Fan Scroll
- Component part number: C0272A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BRACKET A185-1 SEPARATED FROM LOWER SCROLL P/N C236-2 AND 1 OF THE UPPER BRACKET PART NUMBER A185-2 SEPARATED FROM UPPER SCROLL C236-1. THERE WAS ONLY ONE UPPER BRACKET HOLDING ON THE LOWER BEARING.
